University of Surrey

Test tubes in the lab Research in the ATI Dance Research

A geometric characterisation of resonance in Hopf bifurcation from relative equilibria

Chan, D and Melbourne, I (2007) A geometric characterisation of resonance in Hopf bifurcation from relative equilibria PHYSICA D-NONLINEAR PHENOMENA, 234 (2). 98 - 104. ISSN 0167-2789

[img]
Preview
PDF
fulltext.pdf

Download (172Kb)

Abstract

We give a new characterisation of resonance in Hopf bifurcation from relative equilibria in systems with compact symmetry group. This characterisation provides a full geometric explanation of the resonance phenomenon. In addition, we develop techniques based on normal form theory to give a complete solution to the associated bifurcation problem.

Item Type: Article
Uncontrolled Keywords: Science & Technology, Physical Sciences, Mathematics, Applied, Physics, Multidisciplinary, Physics, Mathematical, Mathematics, Physics, resonant Hopf bifurcation, relative periodic solutions, compact symmetry group, normal form, EXCITABLE MEDIA, ROTATING WAVES, SPIRAL WAVES, TRANSITION, DYNAMICS, MODEL, TIP
Related URLs:
Divisions: Faculty of Engineering and Physical Sciences > Mathematics
Depositing User: Mr Adam Field
Date Deposited: 27 May 2010 14:40
Last Modified: 23 Sep 2013 18:32
URI: http://epubs.surrey.ac.uk/id/eprint/1398

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800